My 14 years old daughter fainted twice after visiting the phisition during last 2 years.
First time it was testing for allergy
Second time after vacine injection.
Is it an allergy or more serious?
She is in swimming team and sports.
There are variety of causes for fainting. It can be a side effect from the needles of allergy testing or blood tests. It can also be something more serious - like a heart condition.
To evaluate this, I would consider an EKG and possible echocardiogram to evaluate for any structural abnormalities. If the fainting continues, you can consider a cardiology referral for further evaluation.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.